MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) MALLEABLE SUCTION LARGE, STANDARD TIP; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) MALLEABLE SUCTION LARGE, STANDARD TIP; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 9735019
Medical Device Problem Codes Device Stops Intermittently (1599); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A medtronic representative reported that, while in a functional endoscopic sinus surgery (fess), the malleable suction was unable to navigate during the procedure.The site elected to use a separate malleable suction to complete the procedure.No additional information was provided.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.

Brand Name
MALLEABLE SUCTION LARGE, STANDARD TIP
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6560627
Report Number1723170-2017-02045
Device Sequence Number649911
Product Code PGW
UDI-Device Identifier00643169443549
UDI-Public00643169443549
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/21/2018
Device Catalogue Number9735019
Device Lot Number160621C
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient Weight113